A case of luteinizing thecoma with sclerosing peritonitis: Revisiting a link with anti-epileptic drugs

David Nauen, Allison Martin, Aviva Katz, Debra Cohen, Sarangarajan Ranganathan

Research output: Contribution to journalArticle

Abstract

Luteinizing thecoma with sclerosing peritonitis (LTSP) is a rare ovarian tumor of unclear etiology and pathogenesis. The diagnostic entity was proposed in 1994, but a number of earlier reports described possible cases, and some suggested an association with anti-epileptic drugs (AEDs). In presenting a new case we review the literature of previous cases to evaluate the possibility of such a link. When cases in reproductively immature patients are considered, evidence for an association between LTSP and AEDs is strongly suggested despite the rarity of the condition.

Original languageEnglish (US)
Pages (from-to)470-472
Number of pages3
JournalPediatric Blood and Cancer
Volume54
Issue number3
DOIs
StatePublished - Mar 2010
Externally publishedYes

Fingerprint

Thecoma
Peritonitis
Pharmaceutical Preparations
Neoplasms

Keywords

  • Developmental therapeutics
  • Pathology
  • Pediatric hematology/oncology

ASJC Scopus subject areas

  • Oncology
  • Pediatrics, Perinatology, and Child Health
  • Hematology

Cite this

A case of luteinizing thecoma with sclerosing peritonitis : Revisiting a link with anti-epileptic drugs. / Nauen, David; Martin, Allison; Katz, Aviva; Cohen, Debra; Ranganathan, Sarangarajan.

In: Pediatric Blood and Cancer, Vol. 54, No. 3, 03.2010, p. 470-472.

Research output: Contribution to journalArticle

Nauen, David ; Martin, Allison ; Katz, Aviva ; Cohen, Debra ; Ranganathan, Sarangarajan. / A case of luteinizing thecoma with sclerosing peritonitis : Revisiting a link with anti-epileptic drugs. In: Pediatric Blood and Cancer. 2010 ; Vol. 54, No. 3. pp. 470-472.
@article{3d72b76f53ed40869e46a5a372898472,
title = "A case of luteinizing thecoma with sclerosing peritonitis: Revisiting a link with anti-epileptic drugs",
abstract = "Luteinizing thecoma with sclerosing peritonitis (LTSP) is a rare ovarian tumor of unclear etiology and pathogenesis. The diagnostic entity was proposed in 1994, but a number of earlier reports described possible cases, and some suggested an association with anti-epileptic drugs (AEDs). In presenting a new case we review the literature of previous cases to evaluate the possibility of such a link. When cases in reproductively immature patients are considered, evidence for an association between LTSP and AEDs is strongly suggested despite the rarity of the condition.",
keywords = "Developmental therapeutics, Pathology, Pediatric hematology/oncology",
author = "David Nauen and Allison Martin and Aviva Katz and Debra Cohen and Sarangarajan Ranganathan",
year = "2010",
month = "3",
doi = "10.1002/pbc.22325",
language = "English (US)",
volume = "54",
pages = "470--472",
journal = "Pediatric Blood and Cancer",
issn = "1545-5009",
publisher = "Wiley-Liss Inc.",
number = "3",

}

TY - JOUR

T1 - A case of luteinizing thecoma with sclerosing peritonitis

T2 - Revisiting a link with anti-epileptic drugs

AU - Nauen, David

AU - Martin, Allison

AU - Katz, Aviva

AU - Cohen, Debra

AU - Ranganathan, Sarangarajan

PY - 2010/3

Y1 - 2010/3

N2 - Luteinizing thecoma with sclerosing peritonitis (LTSP) is a rare ovarian tumor of unclear etiology and pathogenesis. The diagnostic entity was proposed in 1994, but a number of earlier reports described possible cases, and some suggested an association with anti-epileptic drugs (AEDs). In presenting a new case we review the literature of previous cases to evaluate the possibility of such a link. When cases in reproductively immature patients are considered, evidence for an association between LTSP and AEDs is strongly suggested despite the rarity of the condition.

AB - Luteinizing thecoma with sclerosing peritonitis (LTSP) is a rare ovarian tumor of unclear etiology and pathogenesis. The diagnostic entity was proposed in 1994, but a number of earlier reports described possible cases, and some suggested an association with anti-epileptic drugs (AEDs). In presenting a new case we review the literature of previous cases to evaluate the possibility of such a link. When cases in reproductively immature patients are considered, evidence for an association between LTSP and AEDs is strongly suggested despite the rarity of the condition.

KW - Developmental therapeutics

KW - Pathology

KW - Pediatric hematology/oncology

UR - http://www.scopus.com/inward/record.url?scp=76749084227&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=76749084227&partnerID=8YFLogxK

U2 - 10.1002/pbc.22325

DO - 10.1002/pbc.22325

M3 - Article

C2 - 19847882

AN - SCOPUS:76749084227

VL - 54

SP - 470

EP - 472

JO - Pediatric Blood and Cancer

JF - Pediatric Blood and Cancer

SN - 1545-5009

IS - 3

ER -